# SDR SWAA093233

- Difficulty date: May 14, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N513SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24190
- Aircraft time: 56,806 hours, 55,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  CV CHECK, FOUND R2 DOOR LOWER AFT EMERGENCY EXIT LIGHT LENS CRACKED.  R&R LENS PER MM.
